# SDR ASOA2013052903724

- Difficulty date: May 14, 2013
- Submitted: May 29, 2013
- Operation: Air carrier
- Aircraft: N761ND
- Make and model: Cndair CL6002C10
- Aircraft serial: 10213
- Aircraft time: 20,017 hours, 14,076 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT IS CORRODED.  REMOVED FLOOR SUPPORT AT BS 280 IAW SRM 51-42-06-001-001-A01.  LOCATED AND DRILLED FLOOR SUPPORT IAW SRM 51-40-11-001-001-A01.  INSTALLED FLOOR SUPPORT IAW SRM 51-42-21-001-001-A01 AND 51-42-06-001-001-A01.
